# SDR 20001215SH008

- Difficulty date: August 22, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 4639302037
- Condition: Leaking
- Location: M/R Transmission
- Part time: 751 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEALING RING LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
